Volume 8, issue 1 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Volume and homology of one-cusped hyperbolic $3$–manifolds

Marc Culler and Peter B Shalen

Algebraic & Geometric Topology 8 (2008) 343–379
Bibliography
1 I Agol, Tameness of hyperbolic $3$–manifolds arXiv:math.GT/0405568
2 I Agol, M Culler, P Shalen, Singular surfaces, mod 2 homology, and hyperbolic volume, I., to appear in Trans. Amer. Math. Soc. arXiv:math.GT/0506396
3 I Agol, M Culler, P B Shalen, Dehn surgery, homology and hyperbolic volume, Algebr. Geom. Topol. 6 (2006) 2297 MR2286027
4 J W Anderson, R D Canary, M Culler, P B Shalen, Free Kleinian groups and volumes of hyperbolic $3$–manifolds, J. Differential Geom. 43 (1996) 738 MR1412683
5 M D Baker, On boundary slopes of immersed incompressible surfaces, Ann. Inst. Fourier (Grenoble) 46 (1996) 1443 MR1427132
6 R Benedetti, C Petronio, Lectures on hyperbolic geometry, Universitext, Springer (1992) MR1219310
7 K Böröczky, Packing of spheres in spaces of constant curvature, Acta Math. Acad. Sci. Hungar. 32 (1978) 243 MR512399
8 K Böröczky, A Florian, Über die dichteste Kugelpackung im hyperbolischen Raum, Acta Math. Acad. Sci. Hungar 15 (1964) 237 MR0160155
9 D Calegari, D Gabai, Shrinkwrapping and the taming of hyperbolic $3$–manifolds, J. Amer. Math. Soc. 19 (2006) 385 MR2188131
10 M Culler, J DeBlois, P Shalen, Incompressible surfaces, hyperbolic volume, Heegaard genus and homology, in preparation
11 M Culler, P B Shalen, Paradoxical decompositions, $2$–generator Kleinian groups, and volumes of hyperbolic $3$–manifolds, J. Amer. Math. Soc. 5 (1992) 231 MR1135928
12 J Hass, S Wang, Q Zhou, On finiteness of the number of boundary slopes of immersed surfaces in $3$–manifolds, Proc. Amer. Math. Soc. 130 (2002) 1851 MR1887034
13 A E Hatcher, On the boundary curves of incompressible surfaces, Pacific J. Math. 99 (1982) 373 MR658066
14 J Hempel, $3$–manifolds, AMS Chelsea Publishing, Providence, RI (2004) MR2098385
15 T Jørgensen, A Marden, Algebraic and geometric convergence of Kleinian groups, Math. Scand. 66 (1990) 47 MR1060898
16 A G Kurosh, The theory of groups, Chelsea Publishing Co. (1960) MR0109842
17 U Oertel, Incompressible maps of surfaces and Dehn filling, Topology Appl. 136 (2004) 189 MR2023417
18 C Petronio, J Porti, Negatively oriented ideal triangulations and a proof of Thurston's hyperbolic Dehn filling theorem, Expo. Math. 18 (2000) 1 MR1751141
19 G P Scott, Compact submanifolds of $3$–manifolds, J. London Math. Soc. $(2)$ 7 (1973) 246 MR0326737
20 P B Shalen, P Wagreich, Growth rates, $Z_p$–homology, and volumes of hyperbolic $3$–manifolds, Trans. Amer. Math. Soc. 331 (1992) 895 MR1156298
21 J Stallings, Homology and central series of groups, J. Algebra 2 (1965) 170 MR0175956
22 J Weeks, C Hodgson, Census of closed hyperbolic $3$–manifolds